Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 10847, 15 pages

Nonlinear normal modes and their application in structural dynamics

1Department of Mechanical Engineering, University of Michigan, Ann Arbor 48109, MI, USA
2MKP Structural Design Associates, Inc., Ann Arbor 48104, MI, USA
3Department of Mechanical Engineering, Michigan State University, East Lansing 4882, MI, USA

Received 12 February 2005; Revised 13 June 2005; Accepted 12 July 2005

Copyright © 2006 Christophe Pierre et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christophe Pierre, Dongying Jiang, and Steven Shaw, “Nonlinear normal modes and their application in structural dynamics,” Mathematical Problems in Engineering, vol. 2006, Article ID 10847, 15 pages, 2006. doi:10.1155/MPE/2006/10847